Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 2, NWS Kansas City, MO

January 8, 2008Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Jan 8, 2008, 9:16 AM CST for Cooper County, Missouri. It took effect at Jan 8, 2008, 3:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2008, 9:16 AM CST (15:16 UTC)
In effect from
Jan 8, 2008, 3:00 PM CST
Expired
Jan 8, 2008, 11:53 PM CST
In force
9 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 16.02 ft at Jan 8, 2008, 7:00 PM CST.

actionminormoderate510152001/0801/0901/10
Action stage
11 ft
Minor stage
16 ft
Moderate stage
19.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 081517
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
916 AM CST TUE JAN 08 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  LAMINE RIVER NEAR OTTERVILLE
  PETITE SALINE CREEK NEAR BOONVILLE

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER


DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-091516-
/O.NEW.KEAX.FL.W.0001.080108T1800Z-080110T0745Z/
/OTTM7.1.ER.080108T1800Z.080109T0000Z.080109T0745Z.NO/
916 AM CST TUE JAN 08 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM TUESDAY THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM 
  OTTERVILLE ARE UNDER WATER. IN ADDITION...STATE HIGHWAY 135...2 
  MILES NORTH OF CLIFTON CITY...MAY BE OVERTOPPED BY FLOOD WATERS.
* AT 15.0 FEET...LOW-LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15    9.8   TUE 08 AM   17.5 THIS EVENING

$$

MOC053-091515-
/O.NEW.KEAX.FL.W.0002.080108T2100Z-080110T1436Z/
/BONM7.1.ER.080108T2100Z.080109T0600Z.080109T1436Z.NO/
916 AM CST TUE JAN 08 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:30 AM TUESDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.0 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   11.1   TUE 08 AM   18.0 EARLY WEDNESDAY 
MORNING

$$
3 follow-up statements
000 
WGUS83 KEAX 082101
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
301 PM CST TUE JAN 08 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  LAMINE RIVER NEAR OTTERVILLE
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  PETITE SALINE CREEK NEAR BOONVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER


DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-082131-
/O.CAN.KEAX.FL.W.0001.000000T0000Z-080110T0745Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
301 PM CST TUE JAN 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LAMINE RIVER NEAR OTTERVILLE
* AT  2:15 PM TUESDAY THE STAGE WAS 11.1 FEET 
* FLOOD STAGE IS 15.0 FEET
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 5.8 FEET BY .


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   11.1   TUE 02 PM   10.8 THIS EVENING

$$

MOC053-092100-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-080110T1350Z/
/BONM7.1.ER.080108T2240Z.080109T0600Z.080109T1350Z.NO/
301 PM CST TUE JAN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:53 PM TUESDAY THE STAGE WAS 15.3 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.5 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.3   TUE 03 PM   17.5 EARLY WEDNESDAY 
MORNING

$$
000 
WGUS83 KEAX 090303
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
903 PM CST TUE JAN 08 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  PETITE SALINE CREEK NEAR BOONVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-100303-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-080110T1310Z/
/BONM7.1.ER.080109T0047Z.080109T0600Z.080109T1310Z.NO/
903 PM CST TUE JAN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:38 PM TUESDAY THE STAGE WAS 15.9 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 17.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.9   TUE 09 PM   17.5 EARLY WEDNESDAY 
MORNING

$$
000 
WGUS83 KEAX 090553
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1153 PM CST TUE JAN 08 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  PETITE SALINE CREEK NEAR BOONVILLE
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-090623-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-080110T1310Z/
/BONM7.1.ER.080109T0047Z.080109T0116Z.080109T0158Z.NO/
1153 PM CST TUE JAN 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE
* AT 11:30 PM TUESDAY THE STAGE WAS 15.0 FEET 
* FELL BELOW FLOOD STAGE AT 7:58 PM TUESDAY.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.0   TUE 11 PM   CONTINUE TO FALL 
MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jan 8, 4:43 AM CST, 4 hours 33 minutes earlier.

Area forecast discussion, Jan 8, 4:43 AM CST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
443 AM CST TUE JAN 8 2008

.DISCUSSION...

FOCUS FOR CONVECTION HAS SHIFTED EAST EARLY THIS MORNING...WITH THE
FOCUS OF THE LOW LEVEL JET HAVING SHIFTED EAST OF THE AREA AND THE
EXIT OF THE UPPER JET. OBJECTIVE ANALYSIS POSITIONS THE COLD FRONT
ACROSS THE FAR SOUTHERN BOUNDARY OF THE CWA. HOWEVER PRECIPITATION
IS NOT OVER FOR ALL OF THE FORECAST AREA TODAY...WITH THE MAIN UPPER
LEVEL TROUGH STILL TO THE WEST NOW ENTERING THE PANHANDLE REGION.
THE UPPER TROUGH WILL CONTINUE TO ADVANCE EAST TODAY...AND FOCUS A
DEVELOPING AREA OF INCREASED LIFT AND RESULTANT PRECIPITATION FROM
NORTHEAST KANSAS THROUGH NORTH CENTRAL MISSOURI FROM MID MORNING
INTO THE AFTERNOON. COLDER AIR ALOFT WILL SPREAD SOUTH ACROSS THE
REGION THROUGH THE DAY. FORECAST SOUNDINGS INITIALLY APPEAR TO HAVE
A DRY/WARM LAYER IN THE LOWEST LEVELS. IF FORCING IS GREAT
ENOUGH...IT SHOULDNT TAKE LONG FOR THE WARM LAYER TO COOL AS
SATURATION OCCURS FROM THE TOP DOWN. WITH THIS THINKING...THERE IS
EXPECTED TO BE A CHANGEOVER TO SNOW BY LATE MORNING AND EARLY
AFTERNOON ROUGHLY FROM SAINT JOSEPH TO UNIONVILLE. SNOWFALL AMOUNTS
OF 1 TO AS MUCH AS 2 INCHES IN A FEW SPOTS ARE EXPECTED IN THIS
BAND. KEPT AMOUNTS ON THE LOW SIDE AS THE GROUND IS RELATIVELY WARM
AND WET...AND THE WET SNOW THAT FALLS SHOULD PACK DOWN. AREAS TO THE
SOUTH OF THIS LINE MAY SEE A MIX OF RAIN AND SNOW...WITH A BRIEF
CHANGEOVER...WITH LITTLE TO NO SNOW ACCUMULATIONS. A BIT FURTHER
SOUTH IN CENTRAL MISSOURI...THE PRECIPITATION MAY REMAIN ALL RAIN.

THE UPPER TROUGH AXIS WILL EXIT THE FORECAST AREA LATER THIS
AFTERNOON...WHICH SHOULD BRING AN END TO THE PRECIPITATION TOWARD
00Z. SHORTWAVE RIDGING THEN MOVES IN FOR WEDNESDAY...BRINGING BACK
ABOVE NORMAL TEMPERATURES. ANOTHER SHORTWAVE TROUGH WILL APPROACH
THE REGION...BRINGING A CHANCE FOR RAIN/SNOW OVERNIGHT WEDNESDAY
NIGHT THROUGH THURSDAY. THE GFS IS MOST OPTIMISTIC WITH
PRECIPITATION AMOUNTS SPREAD ACROSS THE FORECAST AREA...WHEREAS THE
NAM AND ECMWF FOCUS ONLY VERY LIGHT PRECIPITATION ACROSS NORTHERN
MISSOURI. WITH THE GFS APPEARING TO BE THE OUTLIER...AGREED WITH
GOING LOW END PRECIPITATION CHANCES ACROSS NORTHERN MISSOURI...WITH
ONLY SLIGHT CHANCES FURTHER SOUTH. THE PROGRESSIVE PATTERN BRINGS
YET ANOTHER UPPER SHORTWAVE TROUGH TO THE AREA SATURDAY/SATURDAY
NIGHT...BUT THE MAIN ENERGY IS FORECAST TO FOCUS SOUTH OF THE AREA.

STOFLET

&&

.AVIATION...
FOR THE 06Z TAF...AREA OF SHOWERS AND A FEW THUNDERSTORMS WILL
AFFECT MKC AND MCI STARTING AROUND 07Z AT MKC AND 08Z AT MCI.
ARRIVAL OF RAIN SHOULD BE DELAYED AT STJ UNTIL 09Z. RISK OF THUNDER
AT STJ IS MINIMAL. CEILINGS WILL START OUT AT VFR BUT AS COLUMN
BECOMES MORE SATURATED COULD SEE SOME MVFR CEILINGS WITH STRONGER
CELLS. AIRMASS WILL REMAIN ABOVE FREEZING THROUGH MOST OF TOMORROW.
HOWEVER...COLDER AIR JUST ABOVE THE SURFACE WILL ALLOW THE RAIN TO
MIX WITH SNOW AND EVENTUALLY CHANGE OVER TO A WET SNOW BY LATE
MORNING AT STJ AND IN THE AFTERNOON AT MCI AND MKC. MVFR
CEILINGS/VISIBILITIES EXPECTED AFTER SUNRISE WITH PERIODS OF VFR
CONDITIONS. PRECIPITATION SHOULD END BY MID AFTERNOON WITH VFR
CONDITIONS BY LATE AFTERNOON.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jan 8, 5:56 AM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CST TUE JAN 8 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
556 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

COLDER AIR WILL FILTER SOUTH BEHIND THE FRONT THAT HAS PUSHED INTO
EASTERN AND SOUTHERN MISSOURI. AT THE SAME TIME...ANOTHER ROUND OF
PRECIPITATION WILL DEVELOP FROM MID MORNING INTO THE AFTERNOON WITH
THE MAIN UPPER STORM SYSTEM REACHING THE AREA. THE COLDER AIR SHOULD
ALLOW PRECIPITATION TO CHANGE FROM RAIN TO SNOW BY LATE MORNING AND
AFTERNOON...ALONG AND NORTH OF A LINE FROM SAINT JOSEPH TO LANCASTER.
SNOW ACCUMULATIONS IN THIS BAND ARE EXPECTED TO BE AROUND ONE
INCH...WITH LOCALIZED TWO INCH AMOUNTS POSSIBLE. FURTHER SOUTH...RAIN
MAY MIX WITH OR BRIEFLY CHANGEOVER TO SNOW...BUT LITTLE TO NO
ACCUMULATIONS ARE EXPECTED. PRECIPITATION MAY REMAIN IN THE FORM OF
RAIN WITHIN PORTIONS OF CENTRAL MISSOURI. THE PRECIPITATION SHOULD
END BY THE EVENING HOURS AS THE STORM SYSTEM EXITS TO THE EAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT STORM SYSTEM TO AFFECT THE AREA WILL APPROACH LATE WEDNESDAY
NIGHT INTO THURSDAY...BRINGING THE POSSIBILITY OF A RAIN SNOW MIX.
THE BETTER CHANCE FOR PRECIPITATION...INCLUDING THE POSSIBILITY FOR
LIGHT ACCUMULATING SNOW...LOOKS TO BE FOCUSED ACROSS NORTHEAST
KANSAS AND NORTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOWFALL REPORTS ARE
ALWAYS APPRECIATED.

STOFLET

In the hours before

Local storm report, Jan 8, 6:31 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             6 N MACON               39.83N 92.47W
01/07/2008  E0.25 INCH       MACON              MO   LAW ENFORCEMENT

            PEA SIZED HAIL ALONG WITH STRONG WINDS OBSERVED.

0232 PM     HAIL             6 S TIGHTWAD            38.23N 93.56W
01/07/2008  E1.75 INCH       HENRY              MO   PUBLIC

0236 PM     HAIL             2 S TIGHTWAD            38.28N 93.54W
01/07/2008  E0.75 INCH       HENRY              MO   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL OBSERVED BY SPOTTER.

0248 PM     HAIL             2 E OTTERVILLE          38.70N 92.97W
01/07/2008  E0.88 INCH       COOPER             MO   PUBLIC

            LAW ENFORCEMENT RELAYED PUBLIC REPORT OF NICKEL SIZED
            HAIL AND 40 TO 45 MPH WINDS.

0256 PM     HAIL             BUNCETON                38.79N 92.80W
01/07/2008  E0.75 INCH       COOPER             MO   LAW ENFORCEMENT

0540 PM     TSTM WND GST     E AMSTERDAM             38.35N 94.59W
01/07/2008  E60.00 MPH       BATES              MO   LAW ENFORCEMENT

0605 PM     HAIL             4 ENE ARCHIE            38.51N 94.29W
01/07/2008  E0.88 INCH       CASS               MO   TRAINED SPOTTER

0820 PM     HAIL             FAYETTE                 39.15N 92.69W
01/07/2008  E1.00 INCH       HOWARD             MO   PUBLIC

0834 PM     HAIL             PECULIAR                38.72N 94.46W
01/07/2008  E1.00 INCH       CASS               MO   EMERGENCY MNGR

0835 PM     HAIL             PECULIAR                38.72N 94.46W
01/07/2008  M1.00 INCH       CASS               MO   TRAINED SPOTTER

            STORM SPOTTER REPORTED PEA SIZE TO QUARTER SIZE HAIL.

0846 PM     HAIL             4 NW CHILHOWEE          38.63N 93.91W
01/07/2008  E1.25 INCH       JOHNSON            MO   EMERGENCY MNGR

0130 AM     HAIL             WINDSOR                 38.53N 93.52W
01/08/2008  E1.75 INCH       HENRY              MO   LAW ENFORCEMENT

&&

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:22 PM CSTSevere Thunderstorm WarningEAXCass, Johnson38 min
Jan 7, 8:26 PM CSTSevere Thunderstorm WarningEAXMacon, Randolph34 min
Jan 7, 9:12 PM CSTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis, Saline48 min
Jan 8, 1:18 AM CSTSevere Thunderstorm WarningEAXHenry, Pettis42 min
Jan 8, 2:08 AM CSTAreal Flood AdvisoryEAXCooper, Henry, Howard, Johnson, Pettis, Saline4 hr
Jan 8, 9:16 AM CSTRiver Flood WarningEAXCooper6 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.